MAUDE Adverse Event Report: BIOMET 3I 3I T3 PARALLEL WALLED IMPLANT 4/3 X 10MM; DENTAL IMPLANT

BIOMET 3I 3I T3 PARALLEL WALLED IMPLANT 4/3 X 10MM; DENTAL IMPLANT
Catalog Number BOPS4310
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported accute infection.Both implants removed.Tooth location 32 and unk.
 
Additional Manufacturer Narrative
Zimvie complaint number: (b)(4).D10: concomitant medical product and therapy dates bops4310, 3i t3 parallel walled implant 4/3 x 10mm, lot number: 2023030091.E1: reporter phone: (b)(6).A summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.

Brand Name
3I T3 PARALLEL WALLED IMPLANT 4/3 X 10MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key18371848
Report Number0001038806-2023-02477
Device Sequence Number7579461
Product Code DZE
UDI-Device Identifier00844868028390
UDI-Public(01)00844868028390(17)280316(10)2023030091
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K122300
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 12/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberBOPS4310
Device Lot Number2023030091
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/30/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DENTAL IMPLANT.
Patient Age52 YR
Patient SexFemale
Patient EthnicityNon Hispanic